# SDR USAA2010021990407

- Difficulty date: February 10, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 51,493 hours, 34,233 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 787 BETWEEN S8R & S9R.  REPAIRED FUSELAGE FRAME AT BS 787 BETWEEN S8R & S9R IAW TYPICAL REPAIR 53-10-20.
